Translator Disclaimer
February 2008 Weighted sharing of three values by meromorphic functions
Indrajit LAHIRI
Hokkaido Math. J. 37(1): 41-58 (February 2008). DOI: 10.14492/hokmj/1253539586

Abstract

Using the notion of weighted sharing of values we prove some uniqueness theorems for meromorphic functions which improve some existing results.

Citation

Download Citation

Indrajit LAHIRI. "Weighted sharing of three values by meromorphic functions." Hokkaido Math. J. 37 (1) 41 - 58, February 2008. https://doi.org/10.14492/hokmj/1253539586

Information

Published: February 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1156.30023
MathSciNet: MR2395077
Digital Object Identifier: 10.14492/hokmj/1253539586

Subjects:
Primary: 30D35

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.37 • No. 1 • February 2008
Back to Top